Select Publications

Journal articles

Fan Y;de Micheaux PL;Penev S;Salopek D, 2017, 'Multivariate nonparametric test of independence', Journal of Multivariate Analysis, vol. 153, pp. 189 - 210, http://dx.doi.org/10.1016/j.jmva.2016.09.014

Brzeźniak Z;van Neerven J;Salopek D, 2012, 'Stochastic evolution equations driven by Liouville fractional Brownian motion', Czechoslovak Mathematical Journal, vol. 62, pp. 1 - 27, http://dx.doi.org/10.1007/s10587-012-0011-z

Hu Y;Øksendal B;Salopek DM, 2005, 'Weighted local time for fractional brownian motion and applications to finance', Stochastic Analysis and Applications, vol. 23, pp. 15 - 30, http://dx.doi.org/10.1081/SAP-200044412

Xiong J;Wong A;Salopek D, 2005, 'Saddlepoint approximations to option price in a general equilibrium model', Statistics and Probability Letters, vol. 71, pp. 361 - 369, http://dx.doi.org/10.1016/j.spl.2004.11.018

Salopek DM, 2002, 'A new class of nearly self-financing strategies', Statistics and Probability Letters, vol. 56, pp. 69 - 75, http://dx.doi.org/10.1016/S0167-7152(01)00173-0

Salopek DM, 1998, 'Tolerance to arbitrage', Stochastic Processes and their Applications, vol. 76, pp. 217 - 230, http://dx.doi.org/10.1016/S0304-4149(98)00025-8


Back to profile page